Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have endometriosis. Heavy bleeding, cramps, PMS. Taking birth control. Why is this happening?

hi. i have endometriosis. i have always had problems with my period but birth control has always helped. however, for about the past 8 months or so, I get bleeding during my third week of hormone pills, which is getting heavier, cramps and PMS and all, and then I get my regular period again during the time I take the inactive pills. I already saw my gyno, my birth control brand has been changed, it keeps happening and he has no clue. All he tell me is that it is rare. Why is this happening?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having is due to the ectopic endometrial tissue in your abdomen. Taking birth control pills will help in reducing the symptoms. Do continue with these.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor